# SDR 2021FA0000172

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Aircraft: N1901G
- Make and model: Gulstm GVI
- Aircraft serial: 6257
- Aircraft time: 1,620 hours, 429 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Quick Disconnect
- Part number: FT158008BR725004
- Part serial: 1188
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER RETURN HYDRAULIC QUICK DISCONNECT (QD) FITTINGS AND NIPPLES IN THE ENGINE PYLON AREA KEEP FAILING AND RESULTING IN FLUID LEAKING. THE INITIAL FAILURE WAS NOTED DURING A FEB 2021 GULFSTREAM SERVICE CENTER VISIT, THAT WHEN THE QD WAS DISCONNECTED FOR AN INSPECTION, PARTS FELL OUT OF/OFF OF THE QD INTO THE TECHNICIANS HANDS. SINCE THEN WE HAVE HAD A TOTAL OF 5 FAILURES OF THIS PART SINCE FEBRUARY. WE HAVE RECEIVED ALL THE QD'S FROM GULFSTREAM PARTS STOCK AND WE HAVE HAD A COUPLE THAT HAVE LEAKED AFTER INSTALLATION DURING INITIAL LEAK CHECKS (I AM NOT COUNTING THESE) WHICH RESULTED IN GETTING ANOTHER FROM GULFSTREAM STOCK UNTIL FINDING ONE THAT DIDN'T LEAK. THIS LAST TIME THE QD AND NIPPLE WERE BOTH REPLACED. THESE FITTINGS ARE ON THE RETURN SIDE OF THE HYDRAULIC SYSTEM. THE QD IS PN FT158008-BR725-004, AND THE NIPPLE IS PN RD001C0011-22. THEY COME REPAIRED FROM PARKER HANIFIN.
